Search Results

1 - 3 of 3 items :

Clear All
Toeplitz Quantization for Non-commutating Symbol Spaces such as SUq(2)

-Bargmann space. Trans. Am. Math. Soc. 301 (1987) 813-829. [8] D. Borthwick, S. Klimek, A. Lesniewski, M. Rinaldi: Matrix Cartan superdomains, super Toeplitz operators, and quantization. J. Funct. Anal. 127 (1995) 456-510. arXiv: hep-th/9406050 [9] A. Böttcher and B. Silbermann: Analysis of Toeplitz Operators. Springer (2006). [10] J.-P. Gazeau: Coherent States in Quantum Physics. Wiley-VCH (2009). [11] B.C. Hall: Holomorphic methods in analysis and mathematical physics, First Summer School in Analysis and

Open access
Hilsum–Skandalis maps as Frobenius adjunctions with application to geometric morphisms

of `Poisson Geometry, Deformation Quantisation and Group Representations' London Math. Soc. Lecture Note Ser. 323, Cambridge University Press, Cambridge, (2005) 145-272. [Mr96] Mrcun, J. Stability and invariants of Hilsum{Skandalis maps, Ph.D. thesis, Utrecht University, (1996). [T10] Townsend, C.F. A representation theorem for geometric morphisms. Applied Categorical Structures. 18 (2010) 573-583. [T12] Townsend, C.F. Aspects of slice stability in Locale Theory Georgian Mathematical Journal. Vol. 19, Issue 2, (2012

Open access
Fractional Hermite-Hadmard inequalities for convex functions and applications

-time differentiable functions which are m-convex, Analysis 32, 247-262 (2012)/DOI 10.1524/anly.2012.1167. [5] W.-D. Jiang, D.-W. Niu, Y. Hua, F. Qi, Generalizations of Hermite-Hadamard inequality to n-time differentiable functions which are s-convex in the second sense, Analysis 32, 209-220 (2012)/DOI 10.1524/anly.2012.1161. [6] A. Kilbas, H. M. Srivastava, J. J. Trujillo, Theory and applications of fractional differential equations, Elsevier B.V., Amsterdam, Netherlands, (2006). [7] S. K. Khattri, Three proofs of the inequality e <(1

Open access